# SDR FDEA201705191464

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Part number: AFJ7013501
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, BS 1841, METAL RAIL GUIDE IS BULGING AT AFT END CORNER.   REMOVED AND REPLACED THE RAIL GUIDE AND SPLICE ANGLE IAW DWG AFJ7013, AND SRM 51-31-01 VOL 2
